# SDR FDEA201106162297

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 30,267 hours, 14,749 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Part number: A5724859000139
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 2 HYD SUCTION LINE HAS EXCESSIVE PLAY AT WING ATTACH POINT INSIDE NR 1 PYLON.  LEFT WING, REWORKED HOLES 1,2,3,AND 4.  R & R SUPPORT BRACKET BUSHING. REPAIR HOLES AND INSTALLED, NDT SKIN AND HOLES FOR CRACKS, NO CRACKS FOUND IAW EA 6-5720-145615.
